# SDR AALA202503318331

- Difficulty date: March 27, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 71,744 hours, 9,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: INOP EXTERIOR EMERGENCY LIGHT 1L AND 2R. MAINTENANCE REPLACED EXTERIOR EMERGENCY LIGHT LAMP 1L AND 2R IAW AMM 33-51-04-000-803 AND 33-51-04-400-803.
